# SDR DALA2024062106328

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 54,363 hours, 28,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 WHILE ACCOMPLISHMENT OF JIC 5311-01246-02B REGARDING THE FR20RH DOUBLE JOGGLE INSPECTION, A CRACK INDICATION WAS FOUND AFFECTING HOLE #5. CORRECTIVE ACTION: REPAIRED PER ERA 618180-14AD. (0404585)
